# SDR REXA201100334

- Difficulty date: June 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 18,782 hours, 16,241 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK MEASURED TO BE 0.300" IN LENGTH AT AFT PRESSURE BULKHEAD (FS 621) LEFT SIDE LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230 REV D.
